# SDR DALA2018061430400

- Difficulty date: June 13, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 67,944 hours, 25,291 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Arming Lever
- Condition: Fod
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR DOES NOT SEEM TO DISARM. FOUND DEBRIS UNDER DOOR ARMING BAR.  REMOVED THE DEBRIS.  DOOR OPERATED NORMAL IAW AMM 52-11-80.
